# SDR N4C2007F00000

- Difficulty date: July 26, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N703NC
- Make and model: Beech 58
- Aircraft serial: TH224
- Engine: Cont IO520CB
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Rod End
- Condition: Broken
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR WOULD NOT LOCK DOWN BECAUSE OF A BROKEN ROD END ON THE NOSE GEAR RETRACT ROD.  ROD END CONNECTS THE RETRACT ROD TO THE APR NOSE GEAR DRAG BRACE.  RESULTED IN NOSE GEAR UP LANDING. (K)
